# SDR CA060221011

- Difficulty date: February 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 32,855 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 85711570102
- Condition: Cracked
- Location: Aileron
- Part time: 35,314 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, CREW REPORTED AILERON CONTROL SEEMED STIFF.  AFTER NORMAL LANDING MAINTENANCE INSPECTION FOUND RT AILERON SUPPORT BRACKET FOR AILERON INPUT QUADRANT CRACKED.  CAUSING OUTBOARD AILERON QUADRANT TO RUB ON BRACKET.  THIS AIRCRAFT IS PRE MOD 8/2160.  DEHAVILLAND SB 8-57-27 REFERS TO THIS BRACKET CRACKING.
